MathSciNet Relay Station
MathSciNet bibliographic data
MR485862 20C20
Broué, Michel Radical, hauteurs, $p$-sections et blocs. (French) Ann. of Math. (2) 107 (1978), no. 1, 89–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement